A new direct method for solving integral equations of the third kind
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 40-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a4,
author = {N. S. Gabbasov},
title = {A~new direct method for solving integral equations of the third kind},
journal = {Matemati\v{c}eskie zametki},
pages = {40--46},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a4/}
}
N. S. Gabbasov. A new direct method for solving integral equations of the third kind. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 40-46. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a4/